Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having lower abdominal pain, feels sick and dizzy. Came off the pills. Feels tenderness during sex. Worrisome

i have been having lower abdominal pain , feeling sick and dizzy, i had a termination in april this year i went on the pill when my period came and it did not agree with me the doctor told me to come off it, that was 2 weeks ago and now i am experiencing these symptoms, i also had tenderness last night during sex? can you help please?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes are :
- As you stopped the pills two weeks ago, there is possibility that your ovulation might have occurred.
During ovulation as part of mittlesmerz syndrome ,these type of symptoms can occur.
-If you did not use the pills regularly in previous cycles, there is possibility of pregnancy. Better to rule out ectopic pregnancy once.
-These can be withdrawal effects of pills.
-Pelvic inflammatory disease etc.
So, you once consult gynecologist and get examined.
If she recommends go for ultrasound.
By examination and investigations, the possible cause for your problem can be identified and treated.
Meanwhile you can take symptomatic treatment for pain.
Take care.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor